Free boundary value problem for compressible magnetohydrodynamic equations
MetadataShow full metadata
In this article we consider a free boundary value problem for barotropic compressible magnetohydrodynamic equations with density-dependent viscosity coefficients. Under certain assumptions imposed on the initial data, there exists a unique global strong solution which is strictly positive after a finite time. Furthermore, the free boundaries propagate along the particle path and the domain expands outwards at an algebraic rate.
CitationKong, H., & Lian, R. (2020). Free boundary value problem for compressible magnetohydrodynamic equations. Electronic Journal of Differential Equations, 2020(11), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.